# SDR ASAA2015022510910

- Difficulty date: February 25, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,237 hours, 7,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 947.5, AT LEFT AFT LAV INBD AFT FLOOR MOUNT.  ACFT GROUNDED.  REMOVED DAMAGE FLANGES AND PERFORMED FLOORBEAM REPAIR IAW SRM 53-70-51-2R-5.  REMOVED INBD LAV MOUNT IAW SRM 51-40-02.  REMOVED DAMAGE, CUTOUT, AS REQUIRED IAW SRM 53-70-51-2R-5.  FABRICATED AND INSTALLED SPLICE REPAIR IAW SRM 53-70-51-2R-5. INSTALLED LAV MOUNT IAW SRM 51-40-02.  REMOVED DOT.
